Trazodone - i am realy sleepy the next day how long will this last?

Question is Closed Report Mark as Favorite

Answers (1)

28 Jul 2009

Don't know what dose you're taking and for how long. It usually smooths out during the first week if you're on 50mg or less to start. Hope that helps.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Prozac side effects, how long they last?

I started prozac 4 days ago. 2 hours after taking the first pill of 5mg i had a panic attack, took zanax as per my doctor request. The whole day i ...

1 answer 19 Jun 2011

Could I have narclepsy?

i cant stop sleeping. i sleep the vwhole night but when i wke i feel groggy im ok for a couple of hours after waking but then suddenly i cant keep my ...

2 answers 8 Oct 2011

Trazodone - Need Help With All My Meds?

O.K here it goes, I am sitting here looking at my row of medications and wondering what am I going to do. I am currently taking 2 mg of clonazepam a ...

2 answers 23 Nov 2011

I am currently taking 100 mg of trazodone at night?

... along with 15 mg of mirtazapine & 20 mg of paroxetine, to help with depression, anxiety and insomnia. My problem is that these medications ...

5 answers 28 Sep 2013

What are the side effects of Trazodone?

I have trouble falling asleep at night, let alone staying asleep once I do doze off. I was recently prescribed trazodone for anxiety and the ...

2 answers 3 Apr 2014